# SDR REXA2016070801309

- Difficulty date: July 8, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 21,856 hours, 14,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK SUPPORT CHANNEL IS CORRODED AT FS 813.7.  REMOVED DAMAGED LT SIDE SEAT TRACK SUPPORT, PN:54690-37556-953.  INSTALLED NEW SERVICEABLE SUPPORT IAW SRM 51-41-02-001-001-A01 AND AMM 53-00-49-400-801-A02.
